On the existence of smooth solutions of boundary value problems for a class of equations of mixed type
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 619-627
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a7,
author = {G. D. Dachev},
title = {On the existence of smooth solutions of boundary value problems for a class of equations of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {619--627},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a7/}
}
G. D. Dachev. On the existence of smooth solutions of boundary value problems for a class of equations of mixed type. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 619-627. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a7/